Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2629
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2016-12-15T08:18:31Z-
dc.date.available2016-12-15T08:18:31Z-
dc.date.issued2010-10-
dc.identifier.citationAslan, İ. (2010). Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equation. Applied Mathematics and Computation, 217(4), 1421-1429. doi:10.1016/j.amc.2009.05.037en_US
dc.identifier.issn0096-3003-
dc.identifier.urihttp://doi.org/10.1016/j.amc.2009.05.037-
dc.identifier.urihttp://hdl.handle.net/11147/2629-
dc.description.abstractIn this paper, the Exp-function method is employed to the Zakharov-Kuznetsov equation as a (2 + 1)-dimensional model for nonlinear Rossby waves. The observation of solitary wave solutions and periodic wave solutions constructed from the exponential function solutions reveal that our approach is very effective and convenient. The obtained results may be useful for better understanding the properties of two-dimensional coherent structures such as atmospheric blocking events. © 2009 Elsevier Inc. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subjectZakharov-Kuznetsov equationen_US
dc.subjectExp-function methoden_US
dc.subjectSolitary wave solutionsen_US
dc.titleGeneralized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equationen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume217en_US
dc.identifier.issue4en_US
dc.identifier.startpage1421en_US
dc.identifier.endpage1429en_US
dc.identifier.wosWOS:000282281800019en_US
dc.identifier.scopus2-s2.0-77957252477en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.amc.2009.05.037-
dc.relation.doi10.1016/j.amc.2009.05.037en_US
dc.coverage.doi10.1016/j.amc.2009.05.037en_US
dc.identifier.scopusqualityQ1-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2629.pdfMakale207.79 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

25
checked on Nov 26, 2022

WEB OF SCIENCETM
Citations

20
checked on Nov 26, 2022

Page view(s)

132
checked on Nov 28, 2022

Download(s)

176
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.